# SDR SWAA2022021028979

- Difficulty date: February 13, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF #1 ADF ANTENNA FOUND CORROSION ON SKIN APPROX. BS 682 / REPAIRED BS 682 SKIN PER EA # 1-753-32270 REV: IR; ER# 18-01447 REV : IR
